# SDR DHL2001363025

- Difficulty date: October 10, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

1)  NR 2 PRESS SYSTEM OVERPRESSURIZED ON TAKEOFF REACHING 8 PSI.  MAIN CABIN SMOKE DETECTORS ILLUMINATED, EMERGENCY PROCEDURES COMPLETED.2)  REPLACED NR 2 CABIN PRESSURE SELECTOR IAW 21-31-12. OPS CHECKS GOOD ON GROUND.STATUS: CLOSED
